Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Oct 17, 2012, 10:48 PM CDT for 8 counties in Kentucky. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 17, 2012, 10:48 PM CDT (03:48 UTC)
- Expired
- Oct 17, 2012, 11:50 PM CDT
- In force
- 62 min
- Issued by
- NWS Louisville, KY
Counties Allen County, KY, Butler County, KY, Edmonson County, KY, Grayson County, KY, Logan County, KY, Ohio County, KY, Simpson County, KY, Warren County, KY
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1963 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
436
WWUS83 KLMK 180348
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1048 PM CDT WED OCT 17 2012
KYZ026-027-061-062-070>073-180450-
ALLEN KY-BUTLER KY-EDMONSON KY-GRAYSON KY-LOGAN KY-OHIO KY-SIMPSON
KY-WARREN KY-
1048 PM CDT WED OCT 17 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...MODERATE RAIN...
AND 40 MPH WINDS...
AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARTFORD TO 12 MILES
SOUTH OF RUSSELLVILLE...AND MOVING EAST AT 35 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN REDUCING VISIBILITIES...AND
GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
FRANKLIN...
THREE SPRINGS...
SCOTTSVILLE...
RUSSELLVILLE...
PLUM SPRINGS...
ROSINE AND HILLTOP...
WHITE RUN AND HORSE BRANCH...
JUGVILLE AND SUGAR GROVE...
TOUSEY AND YEAMAN...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 20 AND 6.
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.
THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1
AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT GUSTY WINDS PRECEDING THESE STORMS WILL OCCUR WELL
BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3738 8710 3748 8713 3757 8613 3735 8614
3734 8616 3732 8614 3692 8618 3663 8618
3664 8706 3706 8706 3709 8690 3715 8693
3722 8691 3727 8699 3732 8699 3736 8703
3736 8707 3732 8711 3733 8714
TIME...MOT...LOC 0348Z 267DEG 31KT 3743 8679 3668 8687
$$
AMSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Oct 17, 9:32 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Oct 17, 9:32 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1032 PM EDT WED OCT 17 2012 ...Updated Aviation Discussion... .Mesoscale Discussion... Issued at 915 PM EDT Wed Oct 17 2012 Solid line of thunderstorms has congealed along a pre-frontal trof, and now roughly parallels the Interstate 57 and 55 corridor from Effingham, IL to Memphis, TN. Current forecast of 100 percent chance of precip overnight is well on track, as the main question will be how strong the storms will be when they arrive in southern Indiana and central Kentucky. This is another system that is behaving as a cool-season system, with lots of shear and little or no instability. There was some elevated CAPE that was enough to keep these storms severe over Missouri and into southwestern Illinois over the last few hours. The line does seem to be moving into a less favorable environment, but Rapid Refresh progs available through SPC suggests there will be some downdraft CAPE available as the line works its way across Kentucky later tonight. Storms will be able to better sustain themselves farther south across Tennessee but that is also marginal. Still on track for showers and storms getting into our western counties around 03Z and reaching the Bluegrass 06-07Z. Grids and text products have been updated with minor tweaks, but will play up the potential for some 40-50 mph (or stronger) gusts as the night progresses. && .Short Term (This Afternoon through Thursday Night)... Issued at 325 PM EDT Wed Oct 17 2012 Current satellite and surface obs reveal partly to mostly cloudy skies across southern Indiana and central Kentucky this afternoon. Temperatures have warmed into the lower 70s in the east with lower to mid 70s being found in the central and southwest/western sections. Surface warm front continues to surge northward into southern Indiana and Ohio. Broad isentropic lift has helped kick off a few thunderstorms across our northwestern quadrant. These storms will continue to move on off to the northeast, but should weaken a bit as they encounter more stability and lesser amounts of moisture which resides along and east of I-65. Temperatures are near their diurnal maximums and will slowly cool into the 60s this evening. For tonight, the multi-model consensus is in good agreement with a potent upper level wave closing off across the Midwest. This will allow a surface cyclone to move from the Plains into the Great Lakes while a surging cold front sweeps across the mid-Mississippi, Ohio, and Tennessee Valleys. Anomalously strong upper level jet streak will dive into the mid-Mississippi Valley tonight which will help close off the upper low into one large gyre. Southern Indiana and central Kentucky will be located in the favorable left exit region of this jet. Closer to the ground, strong low-level jet axis should start to impinge on the region late tonight. Combining both jets will result in a very good amount of shear for vigorous convection. However, while the shear profiles are good, the front and associated lift will be pushing through while we are at the diurnal minimum for instability. The latest data suggests that focused deep convection should generate this afternoon and evening across MO/AR/IL/TN as the storms will be able to tap into the instability and shear fields. As the storms head east into the Ohio Valley late tonight, they will encounter lesser amounts of instability and are expected to weaken considerably as they pass through. Nonetheless, given the strong wind fields aloft, some of the convection overnight may pose a wind threat as these storms may be able to transfer some of that higher momentum air down to the surface. The storms will have some moisture to work with and QPF amounts should average in the 0.5-1.0 inch range. Latest SREF model runs agree with this QPF and we'll be using it for this forecast issuance. In addition to the storms, the pressure gradient will increase across the region. South to southwest winds of 15-20 MPH will be common with gusts in the 30-35 MPH range being possible. Slightly higher wind gusts may be found in heavier convection that develops. Given the strong model agreement, precipitation probabilities will be raised to 100%. Temperatures should remain in the 50s/60s overnight but then cool into the upper 40s-low 50s by sunrise as the cold front pushes east. For Thursday/Thursday night, windy conditions are expected to continue during the day on Thursday as the pressure gradient will remain quite strong across the area. Partial clearing is expected to commence during the morning hours as the dry slot swings into the region. This clearing will be short lived as cold advection aloft will help steepen lapse rates considerably leading to the development of a cold-air stratocumulus deck developing. Highs should be tempered somewhat due to the cold advection working in. Highs should range from 60-65 in the north with lower-middle 60s across southern Kentucky. As the closed gyre takes a southern trek into the Ohio Valley, we should see clouds increase Thursday night with some light shower activity possibly affecting our southern Indiana counties. Stuck close to the multi-model consensus for lows with readings expected to cool into the lower-mid 40s. .Long Term (Friday - Wednesday) Issued at 310 PM EDT Wed Oct 17 2012 The strong storm system responsible for early Thursday's showers will have morphed into an unseasonably deep and far south closed low by early Friday. 500mb heights are forecast to lie 3 to 4 standard deviations below the mean over eastern Missouri early Friday. A shortwave rotating around the south side of this upper low will cross southern Indiana Friday afternoon. Clouds will increase Friday, if it isn't already cloudy during the morning hours. Scattered showers will develop during the afternoon, especially across the northern half of our forecast area, aided by steepening low level lapse rates and an increase in available moisture. Expect a rather raw day Friday with scattered showers and highs ranging from the mid 50s north to near 60 along our Tennessee border. A strong jet moving onshore across the Pacific Northwest late Friday will act to keep the aforementioned closed low progressive. By Saturday afternoon the 500mb circulation center will be on the move across the central Great Lakes. Under warm air advection, warmer temperatures will quickly return west of the Mississippi River by late Saturday. Clouds will erode Saturday from south to north as the sprawling cloud shield associated with the closed low moves east across Ohio. West winds will lessen, peaking at around 10 mph from the west during the afternoon. Temperatures will warm into the lower 60s. A substantial pattern change will develop this weekend that will allow a substantial warm-up for the Lower Ohio Valley starting Sunday. A strong zonal polar jet will overspread our northern states along the Canadian border. This will allow air of Pacific origin to overspread the CONUS, beginning as early Saturday across the plains. As early as Sunday, winds will shift to the south across the Lower Ohio Valley. Under partly cloudy skies, temperatures will warm into the lower 70s by Sunday and possibly close to 80 by Monday afternoon. By Monday afternoon broad southwesterly upper level flow will cover the entire CONUS, with a flat ridge centered over the Gulf of Mexico. This pattern promises warm weather through at least Wednesday, and probably for a few days after as well. Showers will probably develop just to our north Tuesday and Wednesday, along a nearly stationary front just south of the Great Lakes. && .Aviation (03Z TAF Update)... Issued at 1030 PM EDT Wed Oct 17 2012 VWPs from Fort Knox and Evansville 88-Ds show the low-level jetting taking on a different flavor than previously advertised. Winds at 1000 ft AGL are not yet as strong as the previous forecast but more SW. However LLWS is likely not being met as surface winds are a bit stronger, mostly a solid 15 kt with 20-25 kt gusts. The better low-level shear is along and immediately ahead of the line, so have amended the TAFs to better time it into the terminals. Timing of the precip still looks to be on track, and will just reach fuel-alternate thresholds in LEX and SDF, while BWG should remain a higher-end MVFR. Previous Discussion Issued at 715 PM EDT Wed Oct 17 2012: Complex TAF set this evening, with the main challenges hinging on the timing of precip and the magnitude of wind shear. Expect VFR through the evening hours, but wind shear will develop as a low-level jet cranks up across the Ohio Valley. Current forecast of 40-50 kt at 1500 ft actually seems a bit conservative based on the latest model forecast soundings. GFS is stronger than NAM12, and this forecast even undercuts NAM slightly. Precip should arrive as a fairly solid band of moderate rain showers with embedded thunder, getting into BWG and SDF around 04-05Z, and LEX by 07Z. Expect prevailing MVFR conditions, and ceilings right on the fuel-alternate threshold. Rain should be departing to the east by daybreak Thursday, and wind shear will also abate with the low-level jet moving out of the area. Will see deep mixing during the afternoon with wind gusts around 25 kt. Operational impact should be minimal at LEX, but WSW direction will present a fairly strong crosswind component at SDF. VFR conditions once the precip exits. SDF TAF is quite lengthy in order to capture multiple critical changes, especially during and just after the overnight traffic push. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Mesoscale........RAS Short Term.......MJ Long Term........JSD Aviation.........RAS
Hazardous weather outlook, Oct 17, 2:44 PM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 344 PM EDT WED OCT 17 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-182245- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 344 PM EDT WED OCT 17 2012 /244 PM CDT WED OCT 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE PLAINS INTO THE GREAT LAKES TONIGHT. AN ASSOCIATED SURFACE COLD FRONT WILL PUSH THROUGH THE OUTLOOK AREA TONIGHT. THIS FEATURE WILL BRING A PERIOD OF SHOWERS AND THUNDERSTORMS TO THE AREA. AT THIS TIME...THE THREAT OF SEVERE WEATHER IS LOW. HOWEVER...ANY STORM WILL BE CAPABLE OF PRODUCING HEAVY RAIN...LIGHTNING AND GUSTY WINDS. THE STRONGEST STORMS MAY PRODUCE WINDS HIGH ENOUGH TO CAUSE LIMB DAMAGE TO WEAKER TREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY INSTANCE OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. MJ/JSD
In the hours before
Special weather statement, Oct 17, 9:47 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
947 PM CDT WED OCT 17 2012
INZ076-077-083-084-089-090-KYZ023>027-180345-
BRECKINRIDGE KY-CRAWFORD IN-DUBOIS IN-GRAYSON KY-HANCOCK KY-HARRISON
IN-MEADE KY-OHIO KY-ORANGE IN-PERRY IN-WASHINGTON IN-
947 PM CDT WED OCT 17 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...MODERATE RAIN...
AND 40 MPH WINDS...
AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF JASPER TO HARTFORD...AND MOVING EAST AT 30 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN REDUCING VISIBILITIES...AND
GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HAWESVILLE...
HARTFORD...
HARDINSBURG...
TELL CITY...
PAOLI...
FRENCH LICK MUNICIPAL AIRPORT AND WEBERSTOWN...
FRENCH LICK AND WEST BADEN SPRINGS...
ABYDEL AND MOUNT PLEASANT...
BRAXTONS SIDING AND VICTORIA CROSSROADS...
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 74 AND 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT GUSTY WINDS PRECEDING THESE STORMS WILL OCCUR WELL
BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3767 8683 3771 8687 3780 8683 3784 8692
3790 8692 3790 8699 3801 8678 3809 8677
3820 8680 3821 8708 3851 8707 3853 8669
3868 8669 3869 8632 3877 8628 3878 8619
3876 8613 3737 8636 3742 8711 3749 8713
TIME...MOT...LOC 0246Z 271DEG 26KT 3849 8673 3749 8692
AMSSpecial weather statement, Oct 17, 9:51 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
951 PM CDT WED OCT 17 2012
KYZ026-027-061-062-070>072-180350-
BUTLER KY-EDMONSON KY-GRAYSON KY-LOGAN KY-OHIO KY-SIMPSON KY-WARREN
KY-
951 PM CDT WED OCT 17 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...MODERATE RAIN...
AND 40 MPH WINDS...
AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
CENTRAL CITY TO GUTHRIE...AND MOVING EAST AT 35 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN REDUCING VISIBILITIES...AND
GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
FRANKLIN...
RUSSELLVILLE...
MORGANTOWN...
MEMPHIS JUNCTION...
DELAFIELD...
PRENTISS AND ROB ROY...
CROMWELL AND OAK GROVE...
FLINT SPRINGS AND BAIZETOWN...
BANOCK AND ARNOLD...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 2 AND 6.
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 77.
THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 27
AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT GUSTY WINDS PRECEDING THESE STORMS WILL OCCUR WELL
BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3738 8710 3742 8711 3739 8635 3665 8651
3663 8657 3665 8659 3664 8706 3706 8706
3708 8692 3712 8690 3715 8693 3722 8691
3727 8699 3735 8702 3736 8707 3732 8711
3733 8714
TIME...MOT...LOC 0251Z 270DEG 30KT 3733 8692 3663 8712
AMSSpecial weather statement, Oct 17, 10:48 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1048 PM CDT WED OCT 17 2012
KYZ026-027-061-062-070>073-180450-
ALLEN KY-BUTLER KY-EDMONSON KY-GRAYSON KY-LOGAN KY-OHIO KY-SIMPSON
KY-WARREN KY-
1048 PM CDT WED OCT 17 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...MODERATE RAIN...
AND 40 MPH WINDS...
AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARTFORD TO 12 MILES
SOUTH OF RUSSELLVILLE...AND MOVING EAST AT 35 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN REDUCING VISIBILITIES...AND
GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
FRANKLIN...
THREE SPRINGS...
SCOTTSVILLE...
RUSSELLVILLE...
PLUM SPRINGS...
ROSINE AND HILLTOP...
WHITE RUN AND HORSE BRANCH...
JUGVILLE AND SUGAR GROVE...
TOUSEY AND YEAMAN...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 20 AND 6.
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.
THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1
AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT GUSTY WINDS PRECEDING THESE STORMS WILL OCCUR WELL
BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3738 8710 3748 8713 3757 8613 3735 8614
3734 8616 3732 8614 3692 8618 3663 8618
3664 8706 3706 8706 3709 8690 3715 8693
3722 8691 3727 8699 3732 8699 3736 8703
3736 8707 3732 8711 3733 8714
TIME...MOT...LOC 0348Z 267DEG 31KT 3743 8679 3668 8687
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 9:47 PM CDT | Special Weather Statement | LMK | Breckinridge, Hancock, Ohio | 58 min |
| Oct 17, 9:51 PM CDT | Special Weather Statement | LMK | Butler, Logan, Simpson | 59 min |
| Oct 17, 10:55 PM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 30 min |
| Oct 17, 11:48 PM CDT | Special Weather Statement | LMK | Bullitt, Hardin, Jefferson | 47 min |
| Oct 17, 11:52 PM CDT | Special Weather Statement | LMK | Allen, Barren, Edmonson, Hart, Simpson, Warren | 43 min |
| Oct 18, 12:37 AM CDT | Special Weather Statement | LMK | Adair, Barren, Cumberland, Green, Metcalfe, Monroe and 1 more | 58 min |
| Oct 18, 1:38 PM CDT | Special Weather Statement | LMK | Breckinridge, Bullitt, Butler, Edmonson, Grayson, Hancock and 9 more | 52 min |
| Oct 18, 3:19 PM CDT | Special Weather Statement | LMK | Henry, Oldham, Shelby | 26 min |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.